# SDR SWAA2024081325102

- Difficulty date: August 10, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N942WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36648
- Aircraft time: 49,118 hours, 30,060 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Broken
- Location: Zone 800
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR ASSIST HANDLE BROKEN<[01] R&R L-1 DOOR ASSIST HANDLE PER A.M.M. 25-21-31 & I.P.C. 52-11-51-12.
